Some remarks on actuarial payment functions
Insurance: Mathematics and Economics, 1993, vol. 12, issue 2, pages 127-132
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6V8N ... 4179c14c1dea43119e01
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:insuma:v:12:y:1993:i:2:p:127-132
Access Statistics for this article
Insurance: Mathematics and Economics is edited by R. Kaas, H. U. Gerber, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Series data maintained by Wendy Shamier ().